<< Previous Issue Journal of the Korean Mathematical Society (Vol. 46, No. 6) Next Issue >>
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1119—1338
On hyperbolic 3-manifolds with symmetric Heegaard splittings
Soo Hwan Kim and Yangkok Kim
MSC numbers : Primary 57M12, 57M25; Secondary 57M50, 57N10
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1119—1137
Representations of the Moore-Penrose inverse of $2\times 2$ block operator valued matrices
Chun Yuan Deng and Hong Ke Du
MSC numbers : 47A05, 47A62, 15A09
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1139—1150
Strong convergence of composite iterative methods for nonexpansive mappings
Jong Soo Jung
MSC numbers : 47H09, 47H10, 47J20, 47J25, 49M05
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1151—1164
Finite groups which have many normal subgroups
Qinhai Zhang, Xiaoqiang Guo, Haipeng Qu, and Mingyao Xu
MSC numbers : Primary 20D15; 20E99
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1165—1178
A note on Pr\"ufer semistar multiplication domains
Giampaolo Picozza
MSC numbers : 13A15
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1179—1192
Stability of Ricci flows based on Killing conditions
Peibiao Zhao and Qihui Cai
MSC numbers : 28A22, 53C12
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1193—1206
On energy estimates for a Landau-Lifschitz type functional in higher dimensions
Longxing Qi and Yutian Lei
MSC numbers : 35B25, 35J70
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1207—1218
Generalized composition operators from generalized weighted Bergman spaces to Bloch type spaces
Xiangling Zhu
MSC numbers : Primary 47B35, Secondary 30H05
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1219—1232
The separable quotient problem for $(LF)_{tv}$-spaces
Wies{\l}aw {\'S}liwa
MSC numbers : 46A16
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1233—1242
On the inverse problem for Sturm-Liouville operator with a nonlinear spectral parameter in the boundary condition
Khanlar R. Mamedov
MSC numbers : Primary 34B07, 34A55, 34B24
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1243—1254
Notes on tangent sphere bundles of constant radii
JeongHyeong Park and Kouei Sekigawa
MSC numbers : 53C25, 53D10, 53B20
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1255—1265
Approximation to the cumulative normal distribution using hyperbolic tangent based functions
Beong In Yun
MSC numbers : 62E17, 65D10
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1267—1276
Generating relations involving 3-variable 2-parameter Tricomi functions using Lie-algebraic techniques
Subuhi Khan, Mumtaz Ahmad Khan, and Rehana Khan
MSC numbers : 33C10, 33C80, 33E20
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1277—1292
Polynomial factorization through $L_r(\mu)$ spaces
Raffaella Cilia and Joaqu\'\i n M. Guti\'errez
MSC numbers : Primary 46G25; Secondary 47H60
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1293—1307
Roman $k$-domination in graphs
Karsten K\"{a}mmerling and Lutz Volkmann
MSC numbers : 05C69
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1309—1318
Sensitivity analysis for system of parametric generalized quasi-variational inclusions involving $R$-accretive mappings
Kaleem Raza Kazmi, Faizan Ahmad Khan, and Naeem Ahmad
MSC numbers : 49J40, 65K10
J. Korean Math. Soc. 2009 Vol. 46, No. 6, 1319—1338

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd